# SDR VNAA2009081000004

- Difficulty date: August 5, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 12,607 hours, 13,320 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 48526
- Condition: Obstructed
- Location: Apu
- Part time: 1,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL310 GOT AMBER "APU OIL PRESS" CAS FOLLOWED AMBER "APU OIL TEMP" CAS MSG.  AIRCRAFT DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND APU OIL COOLER OBSTRUCTED AND REMOVED AND REPLACED THE APU OIL COOLER PER THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
